# SDR CALA2023021600459

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737-8
- Aircraft serial: 30581
- Aircraft time: 69,439 hours, 25,337 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRACKED.  SUPPORT TASK NSA EMX NR 00108 HANGER #5867080 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 I 243, 02/16/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00108, AN AW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE N D HANGER N/R 5867080, WORK ACCOMPLISHED BY V905004, INSPECTED BY SA EMX N/R 00108 AND / HANGER N/R 5867080 FOR WORK ACCOMPLISHED CI V935483. R C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U301
